# SDR VNAA2013041000005

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,336 hours, 22,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7533559
- Part serial: 200305160
- Condition: Failed
- Location: Ac Bay
- Part time: 19,413 hours, 19,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED RUNAWAY PACK HIGH TEMP FOLLOWED BY SMOKE TOILET CAUTION MESSAGE DURING TAXI OUT.  CREW RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT HEAT EXCHANGER AND RIGHT COALESCER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
